# SDR DL757091175

- Difficulty date: June 2, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 77,347 hours, 37,151 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1697-1701
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT LT FUSELAGE STA 1697-1701 S17L TO 19L ACROSS STRINGER AND FRAME 1700 - NO TAG / REPAIRED DURING HMV AT SAA SAT ON N/R CARD 127182.
